Sub tenon's steroid injection

Q. My arm became limp after flu shot & have had pain in arm. Vaccine itself or improper injection? Any advice? I could not move my arm about 3 hours after the injection. It took about 3 days before I could raise my arm at all. It became painful to use and has bothered me for a couple of months. The doctor gave me a cortisone shot which helped some but not completely. He had never seen this reaction before. Is it a reaction to the vaccine or could it be the way it was injected? Is their anyone who has had or knows of a similar case? A. I had a flu shot last October, and it was given to me directly on the backside (and up high) of my shoulder. I went to the gym after I received the shot, and now have two tears in my (torn) rotator cuff, with a perforation in my rotator cuff tendon. I think it may have been improperly given. Now I need to have surgery to repair it. Look up your symptoms on webmd, and surf the net. Talk to your doctor too. The only way to find out what is really going on with it is to have an MRI. A simple xray will not reveal a tear in the muscle or tendon in the rotator cuff. If you can't lift your arm, and have trouble sleeping at night, and pain on your deltoid and bicep (rotator cuff injury pain radiates to these areas) because of the pain, then chances are you have an injured rotator cuff. These people giving these immunizations need more training. They are causing serious injury to people that go in to get a shot to stay healthy, and then end up with a serious injury, and possible surgery !!! Goo

Birdshot chorioretinopathy affects women more than men, usually in their fourth to sixth decade of life. Presenting symptoms include nyctalopia, floaters, photopsias, scotomas, and decreased vision. Visual acuity is relatively preserved, however patients often complain of symptoms that seem out of proportion to measured acuity. Most patients have a recurrent course involving multiple exacerbations and remissions. When loss of retinal function occurs it is diffuse, and it is attributed to chronic hypoperfusion and changes in the RPE and choroid. Central vision loss can occur from cystoid macular edema and optic nerve atrophy.

Sub tenon's steroid injection

sub tenon's steroid injection

Media:

sub tenon's steroid injectionsub tenon's steroid injectionsub tenon's steroid injectionsub tenon's steroid injectionsub tenon's steroid injection

http://buy-steroids.org